# SDR 2002UALA00792

- Difficulty date: April 30, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 48,498 hours, 6,002 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT INOP AT SEAT 35C.  REPLACED THE EEL SEAT HARNESS.
